SciELO - Scientific Electronic Library Online

vol.35 número2On Jensen’s and the quadratic functional equations with involutions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.2 Antofagasta jun. 2016 

Proyecciones Journal of Mathematics Vol. 35, No 2, pp. 225-233, June 2016. Universidad Católica del Norte Antofagasta - Chile

Approximate Drygas mappings on a set of measure zero

Muaadh Almahalebi

Ibn Tofail University



Let R be the set of real numbers, Y be a Banach space and f : R →Y. We prove the Hyers-Ulam stability for the Drygas functional equation

f (x + y) + f (x - y) = 2f (x) + f (y) + f (-y) for all (x, y) ∈ Ω, where Ω⊂ R2 is of Lebesgue measure 0.

Keywords: Drygas functional equation; stability; Baire category the-orem; First category; Lebesgue measure.

2000 Mathematics Subject Classification: 39B82.


[1]    C. Alsina, J. L. Garcia-Roig, On a conditional Cauchy equation on rhombuses, in: J.M. Rassias (Ed.), Functional Analysis, Approxima-tion Theory and Numerical Analysis, World Scientific, (1994).

[2]    A. Bahyrycz, J. Brzdek,On solutions of the d’Alembert equation on a restricted domain, Aequationes Math. 85, pp. 169-183, (2013).

[3]    B. Batko, Stability of an alternative functional equation, J. Math. Anal. Appl. 339, pp. 303-311, (2008).

[4]    B.Batko, On approximation of approximate solutions of Dhombres equation, J. Math. Anal. Appl. 340, pp. 424-432, (2008).

[5]    J. Brzdek, On the quotient stability of a family of functional equations, Nonlinear Anal. 71, pp. 4396-4404, (2009).

[6]    J. Brzdek, On a method of proving the Hyers-Ulam stability of functional equations on restricted domains, Aust. J. Math. Anal. Appl. 6, pp. 1-10, (2009).

[7]    J. Brzdek, J. Sikorska, A conditional exponential functional equation and its stability, Nonlinear Anal. 72, 2929-2934, (2010).

[8]    J. Chung, Stability of functional equations on restricted domains in a group and their asymptotic behaviors, Comput. Math. Appl. 60, pp. 2653-2665, (2010).

[9] J. Chung, Stability of a conditional Cauchy equation on a set of measure zero, Aequationes Math. (2013), 10.1007/s00010-013-0235-5.

[10]    J. Chung and J. M. Rassias, Quadratic functional equations in a set of Lebesgue measure zero, J. Math. Anal. Appl. (in press).

[11]    S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Inc., Palm Harbor, Florida, (2003).

[12]    H. Drygas, Quasi-inner products and their applications, In: A. K. Gupta (ed.), Advances in Multivariate Statistical Analysis, 13-30, Rei-del Publ. Co., (1987).

[13]    B. R. Ebanks, PL. Kannappan and P. K. Sahoo, A common general-ization of functional equations characterizing normed and quasi-inner-product spaces, Canad. Math. Bull. 35, pp. 321-327, (1992).

[14]    M. Fochi, An alternative functional equation on restricted domain, Aequationes Math. 70, pp. 201-212, (2005).

[15]    G. L. Forti, J. Sikorska, Variations on the Drygas equations and its stability, Nonlinear Analysis, 74, pp. 343-350, (2011).

[16]    R. Ger, J. Sikorska, On the Cauchy equation on spheres, Ann. Math. Sil., 11, pp. 89-99, (1997).

[17]    S. -M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222, pp. 126137, (1998).

[18]    S.-M. Jung, P. K. Sahoo, Stability of functional equation of Drygas, Aequationes Math. 64, pp. 263-273, (2002).

[19]    S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, (2011).

[20]    M. Kuczma, Functional equations on restricted domains, Aequationes Math. 18, pp. 1-34, (1978).

[21]    Y.-H. Lee, Hyers-Ulam-Rassias stability of a quadratic-additive type functional equation on a restricted domain, Int. Journal of Math. Analysis, Vol. 7, no. 55, pp. 2745-2752, (2013).

[22] J. C. Oxtoby, Measure and Category, Springer, New York, (1980).

[23] J. M. Rassias, On the Ulam stability of mixed type mappings on re-stricted domains, J. Math. Anal. Appl. 281, pp. 747-762, (2002).

[24]    J. M. Rassias, M. J. Rassias, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281, pp. 516-524, (2003).

[25]    J. Sikorska, On two conditional Pexider functional equations and their stabilities, Nonlinear Anal. 70, pp. 2673-2684, (2009).

[26]    J. Sikorska, On a direct method for proving the Hyers-Ulam stability of functional equations, J. Math. Anal. Appl. 372, pp. 99-109, (2010).

[27]    D. Yang, Remarks on the stability of Drygas equation and the Pexider-quadratic equation, Aequationes Math. 68, pp. 108-116, (2004).

Muaadh Almahalebi

Department of Mathematics, Faculty of Sciences,

Ibn Tofail University,

BP : 14000, Kenitra Morocco

e-mail :

Received : October 2015. Accepted : April 2016

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons